# SDR SIMA20121118002

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 20,963 hours, 17,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3526 THE FLIGHT ATTENDANT REPORTED THE EMERGENCY EXIT SIGN BY SEAT 1A CAME OFF- IT NEEDS TO BE RE-SECURED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED THE EMERGENCY EXIT SIGN BY SEAT 1A IAW EMB 145 AMM 20-12-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
